# SDR AALA202401047730

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N878BG
- Make and model: Boeing 787-8
- Aircraft serial: 65998
- Aircraft time: 4,864 hours, 695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 26D WHITE EMERGENCY LIGHT ON THE SIDE OF THE SEAT POPPED OUT AND WILL NOT STAY IN. SECURED 26D WHITE EMERGENCY LIGHTS ON THE SIDE OF SEAT. OPERATIONAL CHECK NORMAL. PER AMM 33-51-05.
